# SDR RAIA00201042

- Difficulty date: January 25, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Bracket
- Part number: 14522459003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING BLOCK CHECK FOUND MODERATE CORROSION AT FORWARD CENTER FLOOR BOARD ANGLE SUPPORT. REMOVED AND REPLACED ANGLE SUPPORT CENTER FLOOR BEAM IAW SRM 51-40-02.
